# SDR AT0000382

- Difficulty date: September 10, 2000
- Submitted: September 21, 2000
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Part serial: 2755
- Condition: Discharged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND NACELLE EMERGENCY LIGHTS CAME ON WITH EMERGENCY LIGHT SWITCH IN OFF POSITION.  REPLACED BATTERY PACK FOR OVERWING EMERGENCY LIGHTS IAW B717 MM 33-50.
